Demicontinuity of Nemitsky operators on Orlicz-Sobolev spaces

Hardy G. (1988) Demicontinuity of Nemitsky operators on Orlicz-Sobolev spaces. Bulletin of the Australian Mathematical Society, 37 1: 29-42. doi:10.1017/S0004972700004123


Author Hardy G.
Title Demicontinuity of Nemitsky operators on Orlicz-Sobolev spaces
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700004123
Volume 37
Issue 1
Start page 29
End page 42
Total pages 14
Subject 2600 Mathematics
Abstract We give an extension, to Orlicz-Sobolev spaces, of a theorem of Marcus and Mizel on the demicontinuity of Nemitsky operators on Sobolev spaces.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 11:08:30 EST by System User